Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 578417, 6 pages
http://dx.doi.org/10.1155/2008/578417
Research Article

On Existence of Solution for a Class of Semilinear Elliptic Equations with Nonlinearities That Lies between Different Powers

Departamento de Matemática e Estatística, Universidade Federal de Campina Grande, CEP 58.109-970, Campina Grande - PB, Brazil

Received 24 August 2007; Revised 9 January 2008; Accepted 14 May 2008

Academic Editor: Mitsuharu Otani

Copyright © 2008 Claudianor O. Alves and Marco A. S. Souto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claudianor O. Alves and Marco A. S. Souto, “On Existence of Solution for a Class of Semilinear Elliptic Equations with Nonlinearities That Lies between Different Powers,” Abstract and Applied Analysis, vol. 2008, Article ID 578417, 6 pages, 2008. https://doi.org/10.1155/2008/578417.